# SDR IPXA2016082007247

- Difficulty date: August 9, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 52,387 hours, 17,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521221
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, WORN DAMAGE WAS FOUND ON THE M/D SEAT TRACK AT STA 1197 66, RBL 77.  REPAIR IAW SRM 53-00-52-2R-9, REPAIR 9, REV 66 AND EO B767-5310-61625-A.
